On the sup-norm closure of the L ...-representation algebra R (S) of a foundation semigroup S.
Semigroup forum, Tome 52 (1996) no. 3, pp. 389-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1996__52_3_135464,
author = {M. Lashkarizadeh Bami},
title = {On the sup-norm closure of the {L} ...-representation algebra {R} {(S)} of a foundation semigroup {S.}},
journal = {Semigroup forum},
pages = {389--392},
year = {1996},
volume = {52},
number = {3},
zbl = {0854.43002},
url = {http://geodesic.mathdoc.fr/item/SF_1996__52_3_135464/}
}
M. Lashkarizadeh Bami. On the sup-norm closure of the L ...-representation algebra R (S) of a foundation semigroup S.. Semigroup forum, Tome 52 (1996) no. 3, pp. 389-392. http://geodesic.mathdoc.fr/item/SF_1996__52_3_135464/